# SDR AALA20000450

- Difficulty date: March 11, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Part number: 1808492
- Condition: Dirty
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - FLT 596 - AFTER TAKEOFF, WHOLE AIRPLANE HAD PLASTIC BURNING SMELL.  RETURNED AND LANDED MIA WITHOUT INCIDENT.  ACCOMPLISHED ENGINE RUN UP AT DIFFERENT POWER SETTINGS, ACCOMPLISHED PACK BURNOUT AND CHANGED COALESCER BAGS ON BOTH PACKS.  NO ODOR NOTICED.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
